Nausea, short of breath, weakfeeling
Not sure if your issue is the combination but when I first started taking Celexa I had a variety of symptoms which thankfully lasted a day or two. Celexa for me made very lethargic, gave me nausea unless I had something in my stomach, and I did feel out of breath a bit such much in fact I had to stop going to the gym because I thought I was going to pass out. The Propranalol just gave me ridiculously vivid dreams and I woke up one night, and my heart was beating very irregularly which freaked me out so I stopped the Propranolol. I was taking both at one time, but started the Celexa first. Hope this helps answer your question.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2013 • 4 answers
HAS ANYONE EVER EXPERIENCED ANY NEGATIVE REACTION WHEN TAKING 10mg ZYPREXA AND 20mg CELEXA TOGETHER?
Posted 1 Jan 2015 • 2 answers
Posted 9 Nov 2015 • 1 answer
Posted 20 Dec 2015 • 3 answers
Posted 24 Mar 2016 • 0 answers